# SDR 2009FA0000642

- Difficulty date: July 19, 2009
- Submitted: July 22, 2009
- Operation: General aviation
- Aircraft: N77AF
- Make and model: Cessna 172R
- Aircraft serial: 17280071
- Engine: Lyc IO360L2A
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Damaged
- Location: Engine
- Part time: 1,000 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: L

## Discrepancy

LOSS OF ENG PWR OCCURRED DURING FLIGHT.  NO ACCIDENT, NO INJURIES.  IT WAS DETERMINED THE THROTTLE CABLE HAD DISCONNECTED FROM ROD END AT THE FUEL CONTROLLER.  JAM NUT APPARENTLY LOOSENED AT THE ROD END.  THROTTLE CABLE DOES NOT HAVE A KEYWAY TO PREVENT TURNING.  PILOT MAY HAVE THOUGHT A VERNIER CONTROL WAS INSTALLED, WHEN IN FACT, HE WAS UNSCREWING THE ROD END AT THE FUEL CONTROL UNIT.
